Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

3 month pregnant, vaginal bleeding due to low lying placenta. Given Primolut Depot Injection 500mg. Does it affect the fetus ?

I am 23 year old, and am 3 month pregnant. Its my first baby, i got vaginal bleeding and during ultrasound gyn told that its due to low lying placenta . I have given Primolut Depot Injection 500mg, and asked to take it each shot per week. I have heard that its hormonal injection, I want to know will it affect my fetus and my health conditions.
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  653
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for posting your query.
Primolut is natural micronised progesterone & it is safe in pregnancy. It is given to support pregnancy & to stop bleeding.
You may have some side effects like nausea, vomiting,depression ,breast tenderness & water retention, otherwise it is safe.
Thank you.
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor